Kragujevac J. Math. 28 - 6
Kragujevac J. Math. 28 (2005) 87-96.
CONFORMALLY OSSERMAN LORENTZIAN MANIFOLDS
Faculty of Mathematics, University of Belgrade,
P. O. Box
550, 11001 Belgrade, Serbia and Montenegro
Let (Mn,g) be a pseudo-Riemannian manifold of which the Jacobi
operator associated to the Weyl conformal curvature tensor has
constant eigenvalues on the bundle of unit timelike (spacelike)
tangent vectors (known as conformally Osserman manifolds).
In this work we study the conformally Osserman Lorentzian
manifolds. The established characterizations indicate the
rigidity of conformally Osserman Lorentzian manifolds. We
additionally illustrate that rigidity by reviewing analog
recent characterizations in the case of metrics of other